# SDR SIMA20140517013

- Difficulty date: May 17, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 34,450 hours, 31,528 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Structure
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD INNER MOUNTING SURFACE CORRODED ON LOWER OTBD SURFACE.  BLENDED AS REQUIRED TO REMOVE CORROSION FROM LT WINDSHIELD INNER MOUNTING SURFACE ON LOWER OTBD CORNER IAW SRM 51-10-03 & ACCEPTED AS IS IAW ERS 5600-033.
